MathSciNet Relay Station
MathSciNet bibliographic data
MR2010377 (2005a:05206) 05C90 (68M10 90B10 90B18 91D30 92B20 94C15)
Newman, M. E. J. The structure and function of complex networks. SIAM Rev. 45 (2003), no. 2, 167–256 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement